# SDR CALA2014102992625

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 45,714 hours, 19,035 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF EXHAUST SMELL NEAR FWD AFT LAVATORY, AFT GALLEY AREA.  FOUND AFT GALLEY FWD CHILLER BLUE POWER LIGHT FLASHING, WITH LITTLE OR NO AIRFLOW FROM CHILLER.  UNIT SHUTS OFF & RESTARTS.  REPLACED AFT GALLEY FWD CHILLER, CLEANED FILTER.  NO SMELL AFTER REPLACEMENT.  R & R IAW AMM 25-34-51.
